# SDR YENA201706050471

- Difficulty date: June 5, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N355JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000617
- Aircraft time: 12,020 hours, 8,042 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05062041
- Condition: Failed
- Location: Cockpit
- Part time: 30,898 hours, 19,410 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

A/C POWERED BY STATION, PFD OVERHEAT, MFD FAIL EICAS MESSAGE. BURNING PLASTIC ODOR IN COCKPIT AND GALLEY NOTICED BY CREW.   R & R THE NR 5 DISPLAY IAW AMM 31-61-01, OPS OK.
